# SDR SWAA2013100320766

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,570 hours, 61,313 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4584
- Condition: Faulty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT STRONG BURNING SMELL IN AFT GALLEY.  R & R NR 2 COFFEE MAKER IAW AMM.
